# SDR AALA202202077845

- Difficulty date: February 5, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 70,026 hours, 31,808 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AIRCRAFT REPORTED DURING CLIMB WITH NO FAULT MESSAGES. AIRCRAFT SKIPPED FROM TAKE-OFF (CLIMB) MODE TO DESCENT MODE WHILE CLIMBING OUT OF MIA. DFDR DOWNLOAD EVALUATED BY ESC NO ABNORMALITIES OBSERVED PER ESC CHIEF DISPATCH FOUND NO ISSUES WITH FLIGHT PLAN. PER MOC NO HISTORY LIKE EVENTS FOR 30 DAYS PERFORMED OPERATIONAL TEST OF AUTO FLIGHT SYSTEM PER AMM 22-96-00, TEST PASSED. PER POST FLIGHT REPORT #1 DME MESSAGE, PERFORMED BITE OF DME SYSTEM PER AMM 34-57-00, NO FAULTS. PERFORMED BITE OF BOTH LRRA PER AMM 34-42-00, NO FAULTS. NOTED CREW REPORTED VERBALLY NO UN-COMMANDED DECENT, OK FOR SERVICE. ALSO PERFORMED TSM 34-42-00 LRRA POSSIBLE 5G INTERFERENCE, NO ISSUE FOUND.
